# SDR DALA2019061873635

- Difficulty date: January 18, 2018
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 9,795 hours, 3,515 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WAKE UP FOUND 2 DENTS R/H HORIZONTAL STAB 2FT OUTBD AND 5.5FT OUTBD . CORRECTIVE ACTION: REMOVED AND REPLACED RH STAB LEADING EDGE IAW B737 AMM 27-41-21.
